# SDR UALA2011031601276

- Difficulty date: March 16, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 63,436 hours, 11,487 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Detached
- Location: Seat 1f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1F EMERGENCY LIGHT STRIP ON SIDE OF SEAT COMING OFF.  RE-ATTACHED EMERGENCY LIGHT STRIP.
